MAUDE Adverse Event Report: AVANOS MEDICAL, INC. HALYARD; TUBE, TRACHEAL (W/WO CONNECTOR)

AVANOS MEDICAL, INC. HALYARD; TUBE, TRACHEAL (W/WO CONNECTOR)
Model Number 35111
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/14/2023
Type of Reportable Event Malfunction
Event or Problem Description
Patient was intubated with 3.0 ett.While at mri, blue cap from end of ett separated from tube three times.Patient had desaturations associated with each event and required manual bagging after blue cap was replaced.

Brand Name
HALYARD
Common Device Name
TUBE, TRACHEAL (W/WO CONNECTOR)
Manufacturer (Section D)
AVANOS MEDICAL, INC.
5405 windward parkway
alpharetta GA 30004
MDR Report Key16681547
Report Number16681547
Device Sequence Number12754387
Product Code BTR
UDI-Device Identifier10680651351118
UDI-Public(01)10680651351118
Combination Product (Y/N)N
Initial Reporter StateRI
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Risk Manager
Type of Report Initial
Report Date (Section B) 01/30/2023
Report Date (Section F) 01/30/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number35111
Device Lot NumberCM141005
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer04/05/2023
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date04/05/2023
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexMale
Patient Weight4 KG
Date Report Sent to FDA01/30/2023